# SDR UIEA201000191

- Difficulty date: March 23, 2010
- Submitted: June 11, 2010
- Operation: Air carrier
- Aircraft: N409MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 30588
- Aircraft time: 40,776 hours, 6,138 cycles
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Nozzle
- Condition: Dented
- Location: Exhaust
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MX WALKAROUND, FOUND A DENT ON THE EXHAUST NOZZLE OUTER SLEEVE AT APPROX THE 6:00 POSITION ON THE NR1 ENGINE. THE DENT IS APPROX 2" LONG AND 0.05 INCHES WIDE AND IS APPROX 42 INCHES FROM THE T/E OF THE NOZZLE. IAW SRM 54-41-30 THE DENT IS OUT OF LIMITS.  DISPOSITION IS TO PERFORM A DYE PENETRANT INSP OF THE CRACK TO ENSURE NO CRACKS. DVI EVERY 5 FLIGHT CYCLES. REPLACEMENT OF THE NOZZLE AT THE NEXT "A" CHECK.
